Review: A. Walfisz, Gitterpunkte in mehrdimensionalen Kugeln
Chowla, S.
Bull. Amer. Math. Soc., Tome 65 (1959) no. 6, p. 23-25 / Harvested from Project Euclid
Publié le : 1959-01-14
Classification: 
@article{1183523000,
     author = {Chowla, S.},
     title = {Review: A. Walfisz, Gitterpunkte in mehrdimensionalen Kugeln},
     journal = {Bull. Amer. Math. Soc.},
     volume = {65},
     number = {6},
     year = {1959},
     pages = { 23-25},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183523000}
}
Chowla, S. Review: A. Walfisz, Gitterpunkte in mehrdimensionalen Kugeln. Bull. Amer. Math. Soc., Tome 65 (1959) no. 6, pp.  23-25. http://gdmltest.u-ga.fr/item/1183523000/